Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2018, 4:46 PM EDT for 8 counties in Indiana. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2018, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 10, 2018, 5:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Hendricks County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:47 PM EDT | TSTM WND DMG | Greencastle, IN | POWER OUTAGES IN GREENCASTLE AFFECTING TRAFFIC LIGHTS IN PART. |
| Jun 10, 4:47 PM EDT | TSTM WND DMG | Greencastle, IN | ONE TREE OR LARGE BRANCH BLOWN DOWN IN GREENCASTLE. LOCATION APPROXIMATE. TIME BASED ON RADAR. REPORT RECEIVED VIA TWITTER. |
| Jun 10, 5:08 PM EDT | TSTM WND DMG | 2 Ssw Clayton, IN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 SSW CLAYTON. SIX-INCH DIAMETER TREE LIMB BLOWN DOWN AT COUNTY ROAD 100 WEST AND U.S. 40. TIME ADJUSTED BASED ON RADAR. |
| Jun 10, 5:08 PM EDT | TSTM WND DMG | Danville, IN | LARGE TREE DOWN ON STATE ROAD 39 IN DANVILLE. LOCATION COORDINATES ARE APPROXIMATE. TIME IS ESTIMATED FROM RADAR IMAGERY. |
| Jun 10, 5:08 PM EDT | NON-TSTM WND GST 55 | 2 Ssw Clayton, IN | TIME ADJUSTED BASED ON RADAR. |
| Jun 10, 5:16 PM EDT | TSTM WND DMG | 2 Ssw Avon, IN | SIX TO EIGHT-INCH DIAMETER SECTION OF MODERATE SIZE TREE SPLIT OFF. TIME ESTIMATED FROM RADAR. RECEIVED VIA WEBMASTER E-MAIL. |
| Jun 10, 5:18 PM EDT | TSTM WND DMG | 1 Nne Mooresville, IN | LARGE TREE DOWN IN PIONEER PARK. REQUIRED BULLDOZER TO REMOVE. TIME ESTIMATED FROM RADAR. |
| Jun 10, 5:20 PM EDT | TSTM WND DMG | 2 Ssw Clayton, IN | SIX-INCH DIAMETER TREE LIMB BLOWN DOWN AT COUNTY ROAD 100 WEST AND U.S. 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
000
WUUS53 KIND 102046
SVRIND
INC021-063-105-107-109-119-133-167-102130-
/O.NEW.KIND.SV.W.0048.180610T2046Z-180610T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
446 PM EDT SUN JUN 10 2018
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Vigo County in west central Indiana...
Northwestern Monroe County in south central Indiana...
Morgan County in central Indiana...
Hendricks County in central Indiana...
Central Clay County in west central Indiana...
Owen County in west central Indiana...
Southeastern Montgomery County in west central Indiana...
Putnam County in west central Indiana...
* Until 530 PM EDT.
* At 445 PM EDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Crawfordsville to 7 miles
southwest of Greencastle to near Terre Haute, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Plainfield, Brownsburg, Martinsville, Greencastle, Mooresville,
Danville, Spencer, Avon, Pittsboro, Cloverdale, Brooklyn, Monrovia,
Ladoga, Clayton, Roachdale, Clay City, Gosport, Bainbridge, Paragon
and Fillmore.
This includes the following highways...
Interstate 70 between mile markers 28 and 68.
Interstate 74 between mile markers 55 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3943 8704 3961 8704 3961 8701 3967 8701
4000 8682 3997 8669 3992 8669 3992 8647
3989 8633 3941 8635 3917 8693 3917 8698
3933 8747
TIME...MOT...LOC 2045Z 291DEG 45KT 3992 8677 3960 8696 3939 8742
HAIL...<.75IN
WIND...60MPH
$$
PUMA3 follow-up statements
697
WWUS53 KIND 102100
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
500 PM EDT SUN JUN 10 2018
INC107-102109-
/O.CAN.KIND.SV.W.0048.000000T0000Z-180610T2130Z/
Montgomery IN-
500 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central, southwestern and west central Indiana.
LAT...LON 3943 8703 3955 8696 3964 8686 3987 8672
3987 8669 3992 8669 3992 8647 3989 8633
3941 8635 3917 8693 3917 8698 3933 8747
TIME...MOT...LOC 2059Z 289DEG 52KT 3979 8669 3949 8679 3938 8691 3928
8723
$$
INC021-063-105-109-119-133-167-102130-
/O.CON.KIND.SV.W.0048.000000T0000Z-180610T2130Z/
Vigo IN-Monroe IN-Morgan IN-Hendricks IN-Clay IN-Owen IN-Putnam IN-
500 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VIGO...NORTHWESTERN MONROE...MORGAN...HENDRICKS...
CENTRAL CLAY...OWEN AND SOUTHEASTERN PUTNAM COUNTIES...
At 459 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of Danville to 11 miles south of
Greencastle to 9 miles northwest of Spencer to 15 miles southeast of
Terre Haute, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plainfield, Brownsburg, Martinsville, Greencastle, Mooresville,
Danville, Spencer, Avon, Pittsboro, Cloverdale, Brooklyn, Monrovia,
Clayton, Clay City, Gosport, Paragon, Fillmore, Coatesville, North
Salem and Lizton.
This includes the following highways...
Interstate 70 between mile markers 31 and 68.
Interstate 74 between mile markers 55 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3943 8703 3955 8696 3964 8686 3987 8672
3987 8669 3992 8669 3992 8647 3989 8633
3941 8635 3917 8693 3917 8698 3933 8747
TIME...MOT...LOC 2059Z 289DEG 52KT 3979 8669 3949 8679 3938 8691 3928
8723
HAIL...<.75IN
WIND...60MPH
$$
PUMA254
WWUS53 KIND 102110
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
510 PM EDT SUN JUN 10 2018
INC167-102119-
/O.CAN.KIND.SV.W.0048.000000T0000Z-180610T2130Z/
Vigo IN-
510 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VIGO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central and west central Indiana.
LAT...LON 3938 8696 3949 8680 3981 8661 3992 8647
3989 8633 3941 8635 3917 8693 3917 8698
3926 8724 3928 8724
TIME...MOT...LOC 2109Z 291DEG 45KT 3975 8654 3945 8664 3934 8676 3924
8708
$$
INC021-063-105-109-119-133-102130-
/O.CON.KIND.SV.W.0048.000000T0000Z-180610T2130Z/
Monroe IN-Morgan IN-Hendricks IN-Clay IN-Owen IN-Putnam IN-
510 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN MONROE...MORGAN...HENDRICKS...SOUTHERN CLAY...OWEN
AND SOUTHEASTERN PUTNAM COUNTIES...
At 509 PM EDT, severe thunderstorms were located along a line
extending from Danville to 11 miles west of Martinsville to near
Spencer to 14 miles north of Linton, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plainfield, Brownsburg, Martinsville, Mooresville, Danville, Spencer,
Avon, Pittsboro, Cloverdale, Brooklyn, Monrovia, Clayton, Clay City,
Gosport, Paragon, Coatesville, Amo, Stilesville, Stinesville and
Bethany.
This includes the following highways...
Interstate 70 between mile markers 43 and 68.
Interstate 74 between mile markers 59 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3938 8696 3949 8680 3981 8661 3992 8647
3989 8633 3941 8635 3917 8693 3917 8698
3926 8724 3928 8724
TIME...MOT...LOC 2109Z 291DEG 45KT 3975 8654 3945 8664 3934 8676 3924
8708
HAIL...<.75IN
WIND...60MPH
$$
PUMA422
WWUS53 KIND 102129
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
529 PM EDT SUN JUN 10 2018
INC021-063-105-109-119-133-102139-
/O.EXP.KIND.SV.W.0048.000000T0000Z-180610T2130Z/
Monroe IN-Morgan IN-Hendricks IN-Clay IN-Owen IN-Putnam IN-
529 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
MORGAN...HENDRICKS...SOUTHERN CLAY...OWEN AND SOUTHEASTERN PUTNAM
COUNTIES WILL EXPIRE AT 530 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central and west central Indiana.
LAT...LON 3938 8696 3949 8680 3981 8661 3992 8647
3989 8633 3941 8635 3917 8693 3917 8698
3926 8724 3928 8724
TIME...MOT...LOC 2129Z 291DEG 45KT 3967 8626 3937 8636 3926 8648 3916
8680
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:36 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 10, 4:36 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 436 PM EDT Sun Jun 10 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 240 PM EDT Sun Jun 10 2018 A meandering frontal system will keep periodic chances for convection for most of this week. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 240 PM EDT Sun Jun 10 2018 Mid level vorticity center presently moving into western Ohio, however a trailing tail hangs back across the area, stretching back into Iowa. Flow in the 925mb-850mb layer around 20-30 kts suggests potential for additional convective development along the trailing vorticity tail through the rest of the afternoon and evening hours. Another possible vorticity center looks to be over western Iowa, which may result in a convective complex locally after 110600Z. All in all, with keep PoPs rather high across the area until about 110200Z, when trailing vorticity tail moves off to the east. Decided to keep PoPs in the chance category later tonight, due to lower confidence in exactly where and how much convection may occur with the Iowa vorticity center. Models suggest a 30-35 kt low level jet may nose into central Indiana late tonight, so additional convective development, and a heavy rain threat, is possible. Short term models suggest adequate deep layer shear and marginally favorable lapse rates for severe convection this afternoon and tonight, especially with the arrival of the vorticity centers later this afternoon and evening, as well as late tonight. Low level thicknesses suggest the GFS MOS low tonight look reasonable. && .SHORT TERM /Monday through Wednesday/... Issued at 240 PM EDT Sun Jun 10 2018 Model data suggest upper ridging over the Midwest will get flattened out by the middle of the week as a short wave trough moves across the northern Great Lakes. Successive convective complexes will probably push the better instability farther south on Monday, so overall convective threat may be lower than it has been recently. 850mb flow looks weaker as well, which may cut down on the convective complex threat. Will continue to keep some chance PoPs in the forecast for Monday and Monday night. By Tuesday and Tuesday night, a cold front associated with the northern Great Lakes trough, is expected to move through. Will keep PoPs going in those periods as well. Operational models suggest cold front will probably have enough push to it to sweep out most of the remaining instability, although there are still a few ensembles that indicate the front might have a weaker push to it. Will keep the forecast mainly dry on Wednesday for now. Progged low level thicknesses suggest the GFS MOS guidance temperatures look OK for the most part over the next couple of days, so only minor adjustments planned. && .LONG TERM /Wednesday Night Through Sunday/... Issued at 213 PM EDT Sun Jun 10 2018 ECMWF suggests ridging building aloft over Indiana and the Great lakes during this period. This should lead to a somewhat dry and warm pattern as forcing dynamics should remain well north of Indiana. However...forecast builder continues to insert many daily low chc pops...perhaps due to diurnal convection possibilities. With little upper support but a lingering poorly defined lower level boundary present...some shower and storm chances will be left in the forecast. However confidence remains quite low. Near normal temperatures will be expected through the period. && .AVIATION /Discussion for the 102100Z KIND TAF Update/... Issued at 436 PM EDT Sun Jun 10 2018 Organized area of convection to impact the KIND terminal through about 102200Z-102300Z. IFR visibility restrictions and gusty shifting winds to around 40 kts expected. Previous discussion follows. Occasional MVFR conditions will present this taf period with moments of VFR also. Thunderstorm complex over Central Indiana will continue to drift east and deteriorate. However areas that were not impacted by earlier storms are re-firing with daytime heating...providing more thunderstorm development mainly SW of Indianapolis...but impacting the HUF and BMG areas. Will continue to mention period of TSRA this afternoon with Temp groups...but as the complex moves southeast and deteriorates more VFR conditions should be found across the IND and LAF areas. Models again suggest favorable lift overnight. Have continued VCTS mentions at the TAF sites overnight...but confidence is low given a lack of heating. Any storm that does strike a taf site will produce brief MVFR to IFR Conditions. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....Puma AVIATION...JP/JAS
Hazardous weather outlook, Jun 10, 4:19 PM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 419 PM EDT Sun Jun 10 2018 INZ021-028>031-035>049-051>057-060>065-067>072-111000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 419 PM EDT Sun Jun 10 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is expected through tonight. Present indications suggest isolated to scattered severe storms are possible, mainly south of a Lafayette to Muncie line. Hazards: Main hazards are damaging winds, frequent cloud to ground lightning, and heavy rainfall which may cause localized flooding. Secondary hazards include isolated tornadoes and large hail. Timing: Best threat for severe storms through 900 PM EDT. Discussion: Organized thunderstorms will be moving through the area from Illinois during the late afternoon and early evening hours. Damaging wind and heavy rain, which may lead to localized flooding, are possible with these storms. Isolated tornadoes and large hail are also possible. The potential exists for additional thunderstorm development late tonight, which may bring an additional threat for severe storms and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Thunderstorm activity is possible Monday and Tuesday, and at times from Thursday through Saturday. Isolated severe storms are possible on Monday and Tuesday, mainly over southern Indiana. Discussion: A front lingering over Indiana will cause storms the first part of this week. There should be a brief dry spell under high pressure Wednesday, then another front could bring more storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Severe storm spotters are encouraged to monitor future weather statements regarding the severe threat on Monday and Tuesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 10, 1:00 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
100 PM EDT SUN JUN 10 2018
INZ064-065-071-072-101745-
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
100 PM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR...BARTHOLOMEW...
NORTHEASTERN JACKSON AND JENNINGS COUNTIES UNTIL 145 PM EDT...
At 1257 PM EDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving southeast at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Columbus, Seymour, North Vernon, Vernon, Hope, Westport,
Elizabethtown, Hartsville, Clifford, Jonesville, Millhousen, Hayden,
Letts, Burney, Newbern, Butlerville, Grammer, Nebraska, Azalia and
Country Squire Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3920 8544 3892 8545 3891 8554 3889 8554
3888 8557 3887 8557 3880 8580 3914 8607
3935 8589 3935 8567 3927 8530
TIME...MOT...LOC 1657Z 302DEG 50KT 3928 8584
PUMASpecial weather statement, Jun 10, 3:00 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
300 PM EDT SUN JUN 10 2018
INZ035-036-043-044-101945-
Montgomery IN-Fountain IN-Parke IN-Vermillion IN-
300 PM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOUNTAIN...NORTHERN
PARKE...NORTHERN VERMILLION AND MONTGOMERY COUNTIES UNTIL 345 PM
EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Veedersburg, or 15 miles west of Crawfordsville, moving southeast at
45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Crawfordsville, Veedersburg, Cayuga, Waynetown, New Market,
Hillsboro, Kingman, Waveland, Bloomingdale, Marshall, Wingate,
Wallace, Alamo, Lodi, Turkey Run State Park, Yeddo, Shades State Park
and Judson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4019 8703 4007 8670 3978 8714 3997 8753
3999 8753
TIME...MOT...LOC 1859Z 298DEG 38KT 4006 8719
PUMASpecial weather statement, Jun 10, 3:27 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
327 PM EDT SUN JUN 10 2018
INZ036-037-044>046-102015-
Montgomery IN-Putnam IN-Hendricks IN-Boone IN-Parke IN-
327 PM EDT SUN JUN 10 2018
...SPECIAL WEATHER STATEMENT...
At 326 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Crawfordsville to 7 miles
northeast of Rockville. Movement was southeast at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Crawfordsville, Brownsburg, Greencastle, Pittsboro, Ladoga,
Jamestown, Roachdale, Bainbridge, New Market, Fillmore, North Salem,
Lizton, Advance, Waveland, Russellville, New Ross, Bloomingdale,
Marshall, Carpentersville and Cecil Harden Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4009 8675 3991 8633 3988 8633 3961 8690
3984 8731
TIME...MOT...LOC 1926Z 299DEG 31KT 4003 8677 3986 8717
PUMASpecial weather statement, Jun 10, 3:38 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
338 PM EDT SUN JUN 10 2018
INZ028-035-043-102030-
Fountain IN-Warren IN-Vermillion IN-
338 PM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN WARREN
AND VERMILLION COUNTIES UNTIL 430 PM EDT...
At 337 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Potomac to near Philo. Movement was
southeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Covington, Veedersburg, Williamsport, Newport, Attica, Cayuga, West
Lebanon, Dana, Perrysville, Newtown, State Line City, Foster, Gessie
and Lodi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4036 8753 4028 8709 4027 8709 3995 8731
3995 8742 3993 8743 3993 8741 3992 8741
3989 8737 3987 8737 3971 8748 3972 8753
TIME...MOT...LOC 1937Z 299DEG 28KT 4031 8775 3997 8816
PUMALocal storm report, Jun 10, 4:29 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND GST UNIVERSAL 39.62N 87.45W
06/10/2018 E60 MPH VERMILLION IN AMATEUR RADIO
&&
BHHLocal storm report, Jun 10, 4:36 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST 2 N INDIANA STATE UNIVE 39.50N 87.40W
06/10/2018 E60 MPH VIGO IN AMATEUR RADIO
APPROXIMATE LOCATION.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:52 AM EDT | Special Weather Statement | IND | Fountain, Warren | 38 min |
| Jun 10, 6:18 AM EDT | Special Weather Statement | IND | Clinton, Montgomery, Tippecanoe | 42 min |
| Jun 10, 6:20 AM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 40 min |
| Jun 10, 6:30 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 45 min |
| Jun 10, 7:38 AM EDT | Special Weather Statement | IND | Greene, Johnson, Marion, Morgan, Owen, Sullivan | 52 min |
| Jun 10, 8:13 AM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 10, 8:54 AM EDT | Special Weather Statement | IND | Fountain, Warren | 51 min |
| Jun 10, 9:07 AM EDT | Special Weather Statement | IND | Knox | 38 min |
| Jun 10, 9:31 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 44 min |
| Jun 10, 9:33 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 42 min |
| Jun 10, 9:44 AM EDT | Special Weather Statement | IND | Knox | 46 min |
| Jun 10, 1:00 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 10, 2:23 PM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 6 hr |
| Jun 10, 3:00 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | IND | Putnam | 48 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Fountain, Vermillion | 52 min |
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 34 min |
| Jun 10, 4:08 PM EDT | Tornado Warning | IND | Parke, Vermillion | 22 min |
| Jun 10, 4:17 PM EDT | Areal Flood Warning | IND | Montgomery | 3 hr |
| Jun 10, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion, Vigo | 36 min |
| Jun 10, 4:26 PM EDT | Tornado Warning | IND | Parke, Putnam | 19 min |
| Jun 10, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 31 min |
| Jun 10, 4:38 PM EDT | Tornado Warning | IND | Putnam | 37 min |
| Jun 10, 4:56 PM EDT | Areal Flood Advisory | IND | Parke | 3 hr |
| Jun 10, 4:56 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 19 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Knox | 46 min |
| Jun 10, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Johnson, Marion, Monroe, Morgan and 1 more | 37 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Jun 10, 6:24 PM EDT | Areal Flood Warning | IND | Knox | 3 hr |
| Jun 10, 7:28 PM EDT | Flash Flood Warning | IND | Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.